Vol. 5, No. 2, 2011

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 2, 231–519
Issue 1, 1–230

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Correction to a proof in the article Patching and admissibility over two-dimensional complete local domains

Danny Neftin and Elad Paran

Vol. 5 (2011), No. 2, 287–288

Correction to Algebra & Number Theory 4:6 (2010) 743–762

Abstract

The proof of Lemma 1.8 of the article in the title is incorrect. We supply an alternate argument for Proposition 1.10, whose proof invoked that lemma.

Keywords
patching, crossed product, admissible groups, division algebras, complete local domains
Mathematical Subject Classification 2010
Primary: 12F12
Secondary: 12E30, 12E15, 12F10
Milestones
Received: 6 July 2011
Revised: 13 July 2011
Accepted: 10 August 2011
Published: 27 August 2011
Authors
Danny Neftin
Department of Mathematics
University of Michigan, Ann Arbor
530 Church St.
Ann Arbor 48109
United States
Elad Paran
School of Mathematical Sciences
Tel Aviv University
Ramat Aviv
69978 Tel Aviv
Israel
http://www.tau.ac.il/~paranela/